# SDR AALA202406061979

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 38,639 hours, 16,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior E Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT SLIDE EXTERIOR LIGHT INOPERATIVE. REPLACED EXTERIOR SLIDE EMERGENCY INDICATION LAMP PER AMM 33-51-04. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
